# SDR AWXA0001850

- Difficulty date: June 11, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,635 hours, 47,052 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 654782124
- Condition: Broken
- Location: Flap Carriage
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ELP - 5/30/01 - FLT 459 - pilot reported the aircraft used excessive lateral trim when the flaps were down.  MX ferry to PHX.  MX found NR 7 flap carriage spindle broken.  flap carriage changed, aircraft returned to service.
